| Catalog Number |
SCM-405 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continued e1: alternate phone numbers: (b)(4).Clarification to h6: health effect - clinical code e2402 represents the reported event of "breast reconstruction deformity".A review of the device history record has been completed.No deviations or non-conformances noted.The event of visibility/palpability is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: "breast reconstruction deformity".
Event or Problem Description
Healthcare professional reported "breast reconstruction deformity".This record is for the left side.Device was explanted and replaced.